MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC BLOWER MISTER, 5-PACK; LAVAGE, JET

MAQUET CARDIOVASCULAR LLC BLOWER MISTER, 5-PACK; LAVAGE, JET
Model Number BLOWER MISTER, 5-PACK
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/09/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Trackwise id (b)(4).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
 
Event or Problem Description
The hospital reported that before the procedure, a blower mister used for a coronary artery bypass connector falls off.Replacement with a new device was used to complete surgery.No harm to patient.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Trackwise#: (b)(4).The device was returned to the factory for evaluation on 12/01/2022.An investigation was conducted on 12/14/2022.A visual inspection was conducted.Signs of clinical use and evidence of blood was observed on the tubing of the device.There were no visual defects observed on the blower mister.The connector was observed to be intact with no visual defects observed.Based on the returned condition of the device as well as the evaluation results, the reported failure "break;connector" was not confirmed.The certificate of conformance (c of c) was reviewed.The vendor certifies that this device lot conforms to all applicable product specifications.The lot #96255682 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.

Brand Name
BLOWER MISTER, 5-PACK
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 
MDR Report Key15887593
Report Number2242352-2022-00983
Device Sequence Number17471924
Product Code FQH
UDI-Device Identifier00607567700741
UDI-Public00607567700741
Combination Product (Y/N)N
Initial Reporter CountryTW
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Model NumberBLOWER MISTER, 5-PACK
Device Catalogue NumberC-CB-1000
Device Lot Number96255682
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2022
Supplement Date Received by Manufacturer01/12/2023
Initial Report FDA Received Date11/30/2022
Supplement Report FDA Received Date01/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age73 YR
Patient SexFemale
Patient Weight51 KG